# SDR QXEA200601756

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 11,318 hours, 8,158 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021102
- Part serial: 1205
- Condition: Failed
- Location: Main Battery
- Part time: 8,977 hours, 6,393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - ON APPLYING POWER FROM THE JETWAY, A BURNING ELECTRICAL ODOR WAS NOTICED IN THE COCKPIT AND SPU BAY WITH THE FOLLOWING FAULTS, TAT HEAT, STBY PROBE HEAT, R FADEC FAULT, L FADEC FAULT, APU BATTERY CHARGER, MAIN BATTERY CHARGER, WINDSHIELD FAIL.  MAINTENANCE REPLACED THE APU BATTERY CHARGER IAW CRJ-700 AMM TASK 24-32-07-000-801-A02.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
